Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 12604, 9 pages
http://dx.doi.org/10.1155/2007/12604
Research Article

On a Class of Combinatorial Sums Involving Generalized Factorials

1Institute of Mathematics, Academia Sinica, Taipei, Nankang 11529, Taiwan
2Institute of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China
3Department of Mathematical Sicences, University of Nevada, Las Vegas, NV 89154-4020, USA

Received 14 November 2006; Accepted 18 January 2007

Academic Editor: Misha Rudnev

Copyright © 2007 W.-S. Chou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. W. Gould and J. Wetweerapong, “Evaluation of some classes of binomial identities and two new sets of polynomials,” Indian Journal of Mathematics, vol. 41, no. 2, pp. 159–190, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions, D. Reidel, Dordrecht, The Netherlands, Revised and enlarged edition, 1974, chapter 4. View at Zentralblatt MATH · View at MathSciNet
  3. L. C. Hsu and P. J.-S. Shiue, “A unified approach to generalized Stirling numbers,” Advances in Applied Mathematics, vol. 20, no. 3, pp. 366–384, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Carlitz, “Degenerate Stirling, Bernoulli and Eulerian numbers,” Utilitas Mathematica, vol. 15, pp. 51–88, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. T. Howard, “Degenerate weighted Stirling numbers,” Discrete Mathematics, vol. 57, no. 1-2, pp. 45–58, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. W. Gould, Combinatorial Identities, Henry W. Gould, Morgantown, WVa, USA, 1972. View at Zentralblatt MATH · View at MathSciNet
  7. L. C. Hsu and P. J.-S. Shiue, “On certain summation problems and generalizations of Eulerian polynomials and numbers,” Discrete Mathematics, vol. 204, no. 1–3, pp. 237–247, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I.-C. Huang, “Residue methods in combinatorial analysis,” in Local Cohomology and Its Applications (Guanajuato, 1999), vol. 226 of Lecture Notes in Pure and Appl. Math., pp. 255–342, Marcel Dekker, New York, NY, USA, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. H. Jones, “Generalized hockey stick identities and N-dimensional blockwalking,” The Fibonacci Quarterly, vol. 34, no. 3, pp. 280–288, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet